# SDR R61A201508140526

- Difficulty date: August 14, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 20,495 hours, 16,118 cycles
- Engine: Ge CF348E5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 412001P02
- Part serial: WYGA6545
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 27,606 hours, 19,237 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ABOUT 3 MILES FROM LANDING, CREW REPORTED THE NR 1 ENGINE FAILED.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  AFTER BEING CHECKED OUT BY THE FIRE DEPARMENT, CREW TAXIED TO GATE UNDER OWN POWER.  MAINTENANCE TROUBLESHOT, R & R FMU IAW AMM AND OPS CHECKED GOOD.
